# SDR AWXA960340

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - FLT 292 - AIR TURNBACK, CREW REPORTED NR 2 ENGINE BLEED OFF LIGHT ILLUMINATED AND THE PACK WAS OFF.  CREW TRIED CIRCUIT BREAKER RESET TO NO AVAIL.  CREW DID SEVERAL RESETS AND BLEED STILL DID NOT COME BACK ON.  AIRCRAFT RETURNED TO PHX FOR REPAIR DUE TO POSSIBLE ICING CONDITIONS AT JFK.  UNABLE TO DUPLICATE PROBLEM.  BLEED SYSTEM CHECKED GOOD ON GROUND WITH ENGINE RUNS.  (M)
